| Model Number |
346367 |
| Medical Device Problem Codes |
High impedance (1291); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Clinician reported bipolar and unipolar lead failure alerts on home monitoring.Impedance measurements in office showed greater than 2000 ohms bipolar and unipolar, and clinician reported that there may have been some noise observed during threshold testing.Lead remains implanted.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.